Journal of Mathematics of Kyoto University

Note on integral closures of a noetherian integral domain

Jun-ichi Nishimura

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 16, Number 1 (1976), 117-122.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522963

Digital Object Identifier
doi:10.1215/kjm/1250522963

Mathematical Reviews number (MathSciNet)
MR409433

Zentralblatt MATH identifier
0332.13005

Citation

Nishimura, Jun-ichi. Note on integral closures of a noetherian integral domain. J. Math. Kyoto Univ. 16 (1976), no. 1, 117--122. doi:10.1215/kjm/1250522963. https://projecteuclid.org/euclid.kjm/1250522963


Export citation